# SDR 04FDEA02721

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 37,416 hours, 25,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING CORROSION ON SHEAR TIE AT BS 1148 BETWEEN STRINGERS 28L AND 28R CORROSION WAS FOUND TO BE .100 PERCENT THROUGH THE FRAME. ALL WORK DONE PER E.A. 7-5310-55378
